# SDR UIEA2021011900089

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,493 hours, 20,633 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1623
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE FUEL INDICATION SHOWS L: 8.3 C: 0.0 R: 10.7.  FMC TOTALIZER AND CALCULATED FUEL ARE BOTH 19.0.  SUSPECTED DISCREPANCY IN LEFT FUEL TANK MEASURING SYSTEM, THIS IS A REPEAT WRITE UP.  REFERENCE LOG PAGE NR`S: 1349472, 1349467, 1246268, 1349452, 1349456.  R & R RT AFT MAIN FUEL BOOST PUMP, IAW AMM 28-22-03.  LEAK AND OPERATIONS CHECK GOOD.
